# SDR DL72W951748

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT WING NR 6 L/E SLAT WAS FOUND WITH THE SPAR CRACKED AT THE CUTOUT FOR THE ANTI-ICE T-DUCT.  REPAIRED PER MM 57-54-0 FIG 810.
